# SDR YENA201702220113

- Difficulty date: February 22, 2017
- Submitted: March 9, 2017
- Operation: Air carrier
- Aircraft: N968JT
- Make and model: Airbus A321-231
- Aircraft serial: 7305
- Aircraft time: 1,924 hours, 372 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 153612
- Condition: Failed
- Location: Emergency Lights
- Part time: 1,924 hours, 372 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE WEEKLY CHECK,  FOUND L1 & R1 LOWER EXIT MARKER LIGHTS INOPERATIVE.   REMOVED & REPLACED EPSU (10WL) & BATTERY ASSYS IAW AMM 33-51-38. OPS CHECKED PASSED.
